zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The almost periodic Kolmogorov competitive systems. (English) Zbl 1135.34319
In the first part of the paper, the scalar Kolmogorov equation $${du\over dt}= ug(t,u)\tag{$*$}$$ is considered under the assumptions that $g: \bbfR\times \bbfR^+\to \bbfR$ is continuous and uniformly almost periodic in $t$ for $u\in\bbfR^+$, that the mean value of $g(t,0)$ is positive and the mean value of $g(t, k_0)$ is not positive for some $k_0> 0$, and that $g_u(t, u)\le -q(t) p(u)$ for $(t,x)\in\bbfR\times \bbfR^+$, where $q$ and $p$ are continuous and satisfy $q(t)\ge 0$ for $t\in\bbfR$, $p(u)> 0$ for $u> 0$, moreover there are two positive constants $\lambda$ and $\alpha$ such that $$\int^{t+\lambda}_t q(s)\,ds>\alpha\qquad\text{for all }t\in\bbfR.$$ Under these assumptions, equation $(*)$ has a unique positive almost periodic solution. Using this result, the author formulates similar conditions for the system $${du_i\over dt}= u_i f_i(t, u_1,\dots, u_n),\qquad 1\le i\le n$$ to have at least one positive almost periodic solution. Finally, he applies the result to Lotka-Volterra systems.

MSC:
34C27Almost and pseudo-almost periodic solutions of ODE
92D25Population dynamics (general)
WorldCat.org
Full Text: DOI
References:
[1] Ahmad, S.: On almost periodic solutions of the competing species problem. Proc. amer. Math. soc. 102, 855-861 (1988) · Zbl 0668.34042
[2] Ahmad, S.; Lazer, A. C.: On the nonautonomous N-competing species problems. Appl. anal. 57, 309-323 (1995) · Zbl 0859.34033
[3] K. Deimling, Nonlinear Functional Analysis, Springer, World Publishing Corporation, Beijing, 1988. · Zbl 1257.47059
[4] Fernandes, M. L. C.; Zanolin, F.: Repelling conditions for boundary sets using Liapunov-like functions, II. Persistence and periodic solutions. J. differential equations 86, 33-58 (1990) · Zbl 0719.34092
[5] A.M. Fink, Almost periodic differential equations, in: Lecture Notes in Mathematics, vol. 377, Springer, Berlin, 1974. · Zbl 0325.34039
[6] Gopalsamy, K.: Global asymptotic stability in a periodic Lotka--Volterra system. J. austral. Math. soc. Ser. B 27, 66-72 (1985) · Zbl 0588.92019
[7] Gopalsamy, K.: Global asymptotic stability in an almost periodic Lotka--Volterra system. J. austral. Math. soc., ser. B 27, 346-360 (1986) · Zbl 0591.92022
[8] C.Y. He, Almost periodic differential equations (in Chinese), Higher Education Publishing House, Beijing, 1992.
[9] Korman, P.: Some new results on the periodic competition model. J. math. Anal. appl. 171, 131-138 (1992) · Zbl 0848.34026
[10] De Oca, F. Montes; Zeeman, M. L.: Balancing survival and extinction in nonautonomous competitive Lotka--Volterra systems. J. math. Anal. appl. 192, 360-370 (1995) · Zbl 0830.34039
[11] Redheffer, R.: Nonautonomous Lotka--Volterra systems, I. J. differential equations 127, 519-541 (1996) · Zbl 0856.34056
[12] Tineo, A.: On the asymptotic behaviour of some population models. J. math. Anal. appl. 167, 516-529 (1992) · Zbl 0778.92018
[13] Tineo, A.: An iterative scheme for the N-competing species problem. J. differential equations 116, 1-15 (1995) · Zbl 0823.34048
[14] Tineo, A.: On the asymptotic behavior of some population models, II. J. math. Anal. appl. 197, 249-253 (1996) · Zbl 0872.34027
[15] Tineo, A.; Alvarez, C.: A different consideration about the globally asymptotically stable solution of the periodic n competing species problem. J. math. Anal. appl. 159, 44-50 (1991) · Zbl 0729.92025
[16] Wu, J.; Zhao, X. -Q.; He, X.: Global asymptotic behavior in almost periodic Kolmogorov equations and chemostat models, nonlinear world. 3, 589-611 (1996) · Zbl 0898.34044
[17] Zanolin, F.: Permanence and positive periodic solutions for Kolmogorov competing systems. Results in math. 21, 224-250 (1992) · Zbl 0765.92022